# SDR SWIA201334141

- Difficulty date: July 31, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 27,576 hours, 22,956 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP 3B CAUTION MESSAGE UPON FLAP SELECTION, COMPLIED WITH QRH.  UPON GEAR SELECTION, NOSE DOOR OPENED & GEAR DISAGREE MESSAGE.  GEAR CAME DOWN & LANDED NORMALLY.  FLT#5658 REPLACED 3B ACMP & NR 3 HYDRAULIC SYSTEM RESERVOIR IAW AMM.  PERFORMED ALTERNATE GEAR SWING & NUMEROUS NORMAL GEAR SWINGS IAW AMM.  OPERATIONS CHECKED GOOD.  PN 601R75154-7, SN MX-543060, PN OFF 848847, SN OFF MX645168, PN 7303-1, SN 215A, SN OFF 1105A.
